LANOL ER 650MG TABLET 10'S
By HETERO DRUGS LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG SUSTAIN...(See More)
₹ 19.0415% OFF
1 Alternative Available 
Product Summary
Offer Price | ₹ 19.04 |
---|---|
Your Savings | ₹ 3.36 (15% on MRP) |
Medicines with same composition as LANOL ER 650MG TABLET 10'S
Customer Reviews
Geetika Purohit
Good services, rates are competitive!
Reviewed on 16 Jan 2024
Geetika Purohit
Reviewed on 16 Jan 2024
Good services, rates are competitive!
Ronak Ankola
Should display more medical verities.
Reviewed on 25 Jul 2023
Ronak Ankola
Reviewed on 25 Jul 2023
Should display more medical verities.
Mint Raj
Best service ever.. I used to come down all the way from kerla to get medicines frm here
Reviewed on 15 May 2023
Mint Raj
Reviewed on 15 May 2023
Best service ever.. I used to come down all the way from kerla to get medicines frm here
vivaan shah
Often get medicines at a cheaper rate. Almost 50% cheaper
Reviewed on 10 Jun 2023
vivaan shah
Reviewed on 10 Jun 2023
Often get medicines at a cheaper rate. Almost 50% cheaper
Bipin Lathiya official
Have a great place to purchase medicine.
Reviewed on 14 Dec 2022
Bipin Lathiya official
Reviewed on 14 Dec 2022
Have a great place to purchase medicine.